# SDR MASA200601569

- Difficulty date: June 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 8,950 hours, 6,144 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7406 ORD - STALL FAIL CAUTION/RUDDER LIMIT FAULT/SPOILER STAB FAULT.  MX DRAINED WATER FROM PITOT SYSTEM AND PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
